# SDR YENA2022070500656

- Difficulty date: June 30, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 54,384 hours, 19,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#884, MCO-JFK. 'EMERGENCY EXIT LIGHTS ARE ON IN THE ARMED POSITION. CYCLING LIGHTS OFF AND BACK TO ARM DID NOT FIX THE LIGHTS; REMOVED AND REPLACED EMERGENCY LIGHT SWITCH 4WL IAW ESPM 20-45-21. OPS CHECK GOOD REF AMM 33-51-00.'
